Construction of PBIB designs through chosen lines and Triangles of graphs
Journal Title: INTERNATIONAL JOURNAL OF MATHEMATICS TRENDS AND TECHNOLOGY - Year 2014, Vol 8, Issue 1
Abstract
In this paper, we have constructed partially balanced incomplete block (PBIB) designs with two and three associate classes by establishing a link between PBIB designs and graphs through the chosen lines and number of triangles. We have considered six configurations for this purpose and constructed four two associate class PBIB designs and two three class PBIB designs.
Authors and Affiliations
Davinder Kumar Garg , Syed Aadil Farooq
Equivariant Estimation of the Parameter of a Location Model Based on General Progressive Type II Right Censored Sample
In this paper, by assuming that a general progressive Type II right censored sample is available, we obtain Minimum Risk Equvariant (MRE) estimator for the parameter of the exponential model in three situations. These ge...
Effect of Resistance to flow and wall shear stress on axially symmetric artery for Non-Newtonian fluid Model of blood flow through a stenosis
An effort has been made to explore the nonNewtonian behaviour on blood flow through a stenosed artery with Power-law fluid model. Numerical illustration presented at the end of the paper provides the consequences...
Properties of Fuzzy Soft Matrices
The concept of soft set is one of the recent topics developed for dealing with the uncertainties present in most of our real life situations. The parameterization tools of soft set theory enhance the flexibility of its a...
A Study of South East Corner Method and Use of Object Oriented Programming Model
In this paper, the south east corner [ SEM ] procedure is successfully coded and tested via many randomly generated problem instances . Based on the results we can conclude that the correctness of the newly coded SEM is...
On Semi-Symmetric Metric Connection in a Generalized (k,μ) Space Forms
In this paper we study some properties of curvature tensor on semi-symmetric metric connection in a generalized space forms. As a consequence of these results we investigate the conditions for a generalized space forms t...